MathSciNet Relay Station
MathSciNet bibliographic data
MR1621223 39A10
Papaschinopoulos, G.; Schinas, C. J. On the behavior of the solutions of a system of two nonlinear difference equations. Comm. Appl. Nonlinear Anal. 5 (1998), no. 2, 47–59.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement